# SDR USAASB97089

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT OVER THE AFT ENTRY DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
